MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/wnf.0b013e3182a5cb76

Медицинская библиотека · Clinical neuropharmacology · 2013

Repeated erythromycin/codeine-induced psychotic mania.

Manchia Mirko, Alda Martin, Calkin Cynthia V

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Mania is generally associated with bipolar disorder; however, it can be iatrogenic. For instance, antibiotics and corticosteroids can cause manic symptoms.

CASE REPORT: Here, we present a case of a young man who had symptoms of psychotic mania after administration of erythromycin and acetaminophen with codeine on 2 separate occasions, with rapid resolution of each episode.

CONCLUSIONS

Adverse events of psychotic mania have been rarely reported with erythromycin and acetaminophen with codeine, despite these being commonly prescribed medications. Clinicians should be aware that these drugs may be an iatrogenic cause of psychiatric disturbances and that these adverse events are more likely to occur during their concomitant use.

Для цитирования: Manchia Mirko, Alda Martin, Calkin Cynthia V. Repeated erythromycin/codeine-induced psychotic mania.. Clinical neuropharmacology. 2013. DOI: 10.1097/wnf.0b013e3182a5cb76.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.